# SDR RAIA00103017

- Difficulty date: March 26, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- Aircraft time: 12,949 hours, 12,231 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Condition: Failed
- Location: Anti- Skid
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5358-EWR-DURING TAXI IN LEFT HAND MAIN LANDING GEAR BRAKES LOCKED UP DUE TO ANTI-SKID FAILURE NR 1 MAIN TIRE IS FLAT.  MAINTENANCE REMOVED AN REPLACED NR 1 AND 2 MAIN LANDING GEAR TIRE IAW J41 MAINTENANCE MANUAL.
